MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros®; chemolock¿; syringe transfer set w/microclave®, chemolock¿ port where a leak was reported at the base of the chemolock port.This happened two times.The medication used was fluorouracil.The icu tubing set is attached to the cadd pump tubing prior to medication being injected into the cadd pump.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The device was received for evaluation- the investigation is pending.
 
Additional Manufacturer Narrative
Received a set of photos from the customer showing the affected sample.Leak residue was observed at the chemolock connection.Received one used list# cl3960, oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros¿; chemolock¿; syringe transfer set w/microclave¿, chemolock¿ port; lot# 14134777 --> one used list# unknown, cadd cassette; lot# unknown.Leak residue was observed on the chemolock connection.The reported complaint of a leak could be confirmed.While the leak was unable to be replicated, leak residue was observed on the sample and from the photo received.The probable cause of the leak is from an incomplete insertion during assembly in manufacturing.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in e4 - initial report sent to fda and d10 concomitant products.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23304474
Report Number9617594-2025-01993
Device Sequence Number10037297
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)290901(10)14134777
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot Number14134777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD PUMP, MFR UNK.; CADD PUMP, MFR UNK.; FLUOROURACIL (5FU), MFR UNK.; FLUOROURACIL (5FU), MFR UNK.; UNSPECIFIED CADD INF TUBING DEVICE, MF ICU MED.
Patient SexUnknown